# SDR CA070423009

- Difficulty date: April 22, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 6,992 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Cross Tie
- Part number: 9743000015
- Condition: Cracked
- Location: Fuselage
- Part time: 7,390 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE INTERIOR WAS REMOVED FOR REFURBISHMENT.  MAINTENANCE DISCOVERED A CRACK IN THE CROSS TIE, A STRUCTURAL MEMBER AROUND THE EMERGENCY EXIT ON THE LT SIDE OF THE AIRCRAFT.  CONTACTED MFG FOR A REPAIR. (TC NR 20070423009)
